day one of attempting to restart

Discussion in 'Men's Health Forum' started by chap, Mar 16, 2006.

  1. chap

    chap Junior Member

    Well, I've been on varying hrt type protocals for a long while, now I am going to try to restart my hpta, in effect hoping for a 'cure', with perhaps the need to experiment with long term serms for hrt instead of the more 'symptomatic' fix of using testosterone.

    So today I took 300 mg clomid and 20 mg nolvadex. I will taper down with the clomid and perhaps continue the nolvadex long term, I will see as it goes. My last hcg shot was low dose about a week ago.

    My last blood test I had taken showed zero LH and zero FSH many months ago, so I am trying a restart from pretty much complete shutdown I think.

    I'll post my experiences as I go.
     
  2. DavidZ

    DavidZ Junior Member

    That sounds kinda high, doesn't it?
     
  3. chap

    chap Junior Member

    It is a high dose, but I am going to do 300mg clomid/20mg nolva for 3 days, then 200 mg clomid/20mg nolva for 3 days, then 100 mg clomid/20 mg nolva for 3 days, then 50/20 for a week or so, then drop the clomid and coast with 20 mg nolva for as long as I feel.... that is my plan at the moment. \

    Clomid is known for being quicker to stimulate the hpta than nolvadex, and I am starting with a high dose to try and shock a change from my 'sleeping state' that my hpta has been in for so long.
     
  4. heavyuser

    heavyuser Junior Member

    I am in the same boat as you bro, i am here where i am, coz i was on 7 years, allmost non stop usage. Keep us posting your results. As soon as i finished my recovery with SERM-s, i will let you now my results.
     
  5. DavidZ

    DavidZ Junior Member

    My experience is that change in the hormonal system comes slowly. IMO, "shocking" it wont work.

    Also, Clomid is too powerful a drug (e.g., vision problems) to be used in dosages that high. I've never heard of a doctor prescribing more than 100 mg/day, let alone 3 times that amount.
     
  6. HeadDoc

    HeadDoc Psychologist; Super Moderator

    I worked with a doc who supervised my use of prohormones in lieu of TRT. This was when prohomones were still legal. After two cycles, he put me on clomid 50 mg hs. There was a build up of a half tab hs. for one week and then one tab hs. I did this for 6 to 8 weeks.
     
  7. DavidZ

    DavidZ Junior Member

    What does "clomid 50 mg hs" mean?
     
  8. HeadDoc

    HeadDoc Psychologist; Super Moderator

    50 milligrams of clomid, hour of sleep. Bedtime. HS was a common abbreviation at the hospitals I worked at. Is it no longer used?
     
  9. morepain

    morepain Junior Member

    Many of us in that same predicament bro, you can find my story in this forum titled "steroid abuser trying to stop" may be down a couple of pages.
     
  10. HeadDoc

    HeadDoc Psychologist; Super Moderator


    did you get the help that you needed from us? How are you doing?
     
  11. DavidZ

    DavidZ Junior Member

    So I take it that means 50 mg at bedtime? That's 50 mg per day. That supports my experience that 100 mg per day is the most I've ever seen a doctor prescribe.

    Don't know. Never worked in a hospital.

    I don't think it's a good idea to use dosage frequency abbreviations on a message board like this. I doubt any more than 20% of the readers will know what you're talking about.
     
  12. cpeil2

    cpeil2 Junior Member


    HS: "hora sopor"
     
  13. HeadDoc

    HeadDoc Psychologist; Super Moderator

    dona nobis pacem.
     
  14. morepain

    morepain Junior Member

    The input from here has helped tremendously, review of the thread will show the extent of the problems i have encountered, i last updated after my most recent doctor visit. We have stabilized everything for the moment and will be retesting all labs in about 5 more weeks. At that point i may decide to stop completely as well and try to truly recover, at this point in my life i would love to be able to wake up and not have to depend on medication to get through the day. The only thing that i am suffering from right now is a lingering "background anxiety" it is not severe but is present most days. When i have a day where it seems to escalate i will take .25mg of klonipin and that always works. Special thanks to those of you who have spoken with me via PM, the support of others in the same situation is of great importance. I am not anti-steroid by the way but for me and due to my extreme abuse, i am suffering from a withdrawal that is similar to any other substance abuse problem. To those who are on teh same path i would urge you to think twice about what you are doing.
     
  15. HeadDoc

    HeadDoc Psychologist; Super Moderator

    great to hear that. You might want to looking into inositol as a supplement to handle anxiety. Keep us updated and please join in to those who are also geting off AAS--and even those who want off HRT. The later group has not received much attention. It may be a futile enterprise but worth pursuing for some.
     
  16. DavidZ

    DavidZ Junior Member

    It's all Greek to me! :D
     
  17. heavyuser

    heavyuser Junior Member


    I read your story. I was pickup my hormonal analysis today, but only for LH and total testosteron.
    I am still on SERM-s, clomid 50mg/nolvadex 20mg, and my results in the 2h PM, are:

    Total testosterone 850ng/dl ( 300-1000)
    LH 4,1 mIU/ml (1,5- 7)

    So far, so good...dont now what will gona happened after cesation of this combo clomid/nolvadex ? Possibly i could suffered a relapse after discontinuation SERM-s, dont now. Only time will show....
    Still no change in the mood, and sex drive.
     
  18. Sonny

    Sonny Junior Member

    heavyuser: My usage of SERMs (nolvadex) is pretty limited, but what I've observed is that while on them, your LH should go over the top of normal before you begin tapering down. Your LH is an indicator of how strongly you are responding to the SERM. When I got off of TRT last year, I used nolva 40mg/day for 6 weeks. My LH was off the chart. After that, I did 3 weeks at 20mg, and then 1 week at 10mg.

    I'm not sure how often you're getting your blood drawn, but I used LH as an indicator of when to start tapering down. It took me 6 weeks at 40mg to get high LH. I had planned on it only taking 4, so the lab work helped me to decide to to give the full dosage a little bit more time.

    Sonny
     
  19. heavyuser

    heavyuser Junior Member

    I getting my blood drawn every wednesday. 3 months ago, when i start my pct with SERM-s, my LH was so low, undetectable 0,1. Every week my LH jumping for about half number. Right now is about 4. You think that i should stay on the SERM-s for a couple of weeks more, and then tapering down?
     
  20. chap

    chap Junior Member

    good to hear that Serms were successful for you guys and that patience is necessary in waiting for the hpta to change

    I'm in day 4 of my restart protocal, will taper down to 200mg clomid/20 nolv for three days, then taper down again......

    libido is nonexistant, I feel as though I am on alot of clomid and my testosterone is at zero....... can't wait for things to start producing even a little bit of test... like I said, thanks for the reminder for patience